# SDR SWAA2024052276453

- Difficulty date: April 17, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 685 Rbl 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT SUPPORT ANGLE STA-685+10'' RBL-25 WL-208<[01] UPDATED MEASUREMENT TABLE.;[02] INSTALLED NEW BRACKET AT BS 685+10'; RBL 25; WL 204 PER SRM 51-40-02-0G-0.;[03] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
